MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT SHORT 80/13 PCC

SILHOUETTE® PARADIGM®; COMFORT SHORT 80/13 PCC
Model Number MMT-383
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.It was reported that when the patient woke up, he noticed that his infusion set's tubing had disconnected at the site while sleeping.The site location was his abdomen and thigh and the pump was located 3 inches away from the site.The infusion had been used for one night and they were stored in the home.They were unsure of any stress or pull on the tubing and was the pump was not dropped with the set connected to his body.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT SHORT 80/13 PCC
MDR Report Key9971081
Report Number8021545-2020-00104
Device Sequence Number666358
Product Code FPA
UDI-Device Identifier05705244008892
UDI-Public05705244008892
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-383
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2020
Initial Report FDA Received Date04/17/2020
Patient Sequence Number1